MathSciNet Relay Station
MathSciNet bibliographic data
MR2887408 47H10 (47H05)
Shatanawi, Wasfi; Samet, Bessem; Abbas, Mujahid Coupled fixed point theorems for mixed monotone mappings in ordered partial metric spaces. Math. Comput. Modelling 55 (2012), no. 3-4, 680–687.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement